UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite  |  View/Download:4/0  |  Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Finite time blowup of the stochastic shadow gierer-meinhardt system Journal article
Electronic Communications in Probability, 2015,Volume: 20
Authors:  Li,Fang;  Xu,Lihu
Favorite  |  View/Download:2/0  |  Submit date:2019/06/03
Brownian Motions  Finite Time Blowup  Itô Formula  Stochastic Shadow Gierer-meinhardt System  
Exponential Ergodicity of Stochastic Burgers Equations Driven by α-Stable Processes Journal article
Journal of Statistical Physics, 2014,Volume: 154,Issue: 4,Page: 929–949
Authors:  Zhao Dong;  Lihu Xu;  Xicheng Zhang
Favorite  |  View/Download:5/0  |  Submit date:2019/07/19
Alpha-stable Processes  Burgers Equations  Exponential Mixing